# SDR USAA2010091691999

- Difficulty date: September 3, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: BACB30LU35
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON 8 BOLTS ON LEFT STABILIZER NR 2 BALANCE PANEL AT STAB STA 120.3 TO STAB STA 129.5.  REPLACED 8 BOLTS ON LEFT STABILIZER NR 2 BALANCE PANEL AT STAB STA 120.3 TO STAB STA 129.5 IAW B737 SRM 51-10-02.
